# SDR DALA2018121307160

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,496 hours, 63,041 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER FWD CORNER HAS CRACK INDICATION AT ONE FASTENER MARKED. REF AMDS 5240-2344 STEP 1. REPAIRED PER SRM SRM 53-05 FIGURE 176. (LP0861915)
